×

Found 107 Documents (Results 1–100)

100
MathJax

On overall measure of non-classicality of \(N\)-level quantum system and its universality in the large \(N\) limit. (English) Zbl 07498094

Vishnevskiy, Vladimir M. (ed.) et al., Distributed computer and communication networks. 23rd international conference, DCCN 2020, Moscow, Russia, September 14–18, 2020. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 12563, 244-255 (2020).
MSC:  81-XX
PDF BibTeX XML Cite
Full Text: DOI

Measure compact, almost compact, and integral operators of the first, second, and third kind. (English. Russian original) Zbl 1372.47043

Sib. Math. J. 57, No. 2, 292-302 (2016); translation from Sib. Mat. Zh. 57, No. 2, 373-387 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Matrix completions, moments, and sums of Hermitian squares. (English) Zbl 1236.15056

Princeton Series in Applied Mathematics. Princeton, NJ: Princeton University Press (ISBN 978-0-691-12889-4/hbk; 978-1-400-84059-5/ebook). xii, 518 p. (2011).
PDF BibTeX XML Cite

On the factorization of integral operators on spaces of summable functions. (English. Russian original) Zbl 1181.45023

Izv. Math. 73, No. 5, 921-937 (2009); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 73, No. 5, 67-82 (2009).
MSC:  45P05 47B35 47A68
PDF BibTeX XML Cite
Full Text: DOI

Bivariate and marginal function spaces. (English) Zbl 1107.46025

Weber, Martin R. (ed.) et al., Proceedings of the conference “Positivity IV—Theory and Applications”, Dresden, Germany, July 25–29, 2005. Dresden, TU Dresden, Institut für Analysis (ISBN 3-86005-512-7/pbk). 63-71 (2006).
MSC:  46E30 47B34 62G05
PDF BibTeX XML Cite

Measurable functionals and finitely absolutely continuous measures on Banach spaces. (English. Russian original) Zbl 0976.60004

Ukr. Math. J. 52, No. 9, 1366-1379 (2000); translation from Ukr. Mat. Zh. 52, No. 9, 1194-1204 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Dilations of Hilbert-Schmidt class operator-valued measures and applications. (English) Zbl 0896.46031

Goldstein, Jerome A. (ed.) et al., Stochastic processes and functional analysis. In celebration of M. M. Rao’s 65th birthday. Proceedings of the conference, Riverside, CA, USA, November 18–20, 1994. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 186, 123-135 (1997).
MSC:  46G10 47A20 47B10
PDF BibTeX XML Cite

Linear Gaussian operators. Partially reprinted from the journal Potential Analysis 3, No. 1 (1994). (Opérateurs linéaires gaussiens.) (French) Zbl 0825.46013

Bertin, Emile, ICPT ’91. Proceedings from the international conference on potential theory, Amersfoort, The Netherlands, August 18-24, 1991. Dordrecht: Kluwer Academic Publishers. 89-105 (1994).
PDF BibTeX XML Cite

A criterion for reflexivity of contractions with defect operator of Hilbert-Schmidt class. (English. Russian original) Zbl 0815.47020

Sov. Math., Dokl. 43, No. 3, 919-922 (1991); translation from Dokl. Akad. Nauk SSSR 318, No. 6, 1308-1311 (1991).
MSC:  47B10 47A15 47L30
PDF BibTeX XML Cite

Linear operators. Part II: Spectral theory, self adjoint operators in Hilbert space. With the assistance of William G. Bade and Robert G. Bartle. Repr. of the orig., publ. 1963 by John Wiley & Sons Ltd., Paperback ed. (English) Zbl 0635.47002

Wiley Classics Library. New York etc.: John Wiley & Sons Ltd./Interscience Publishers, Inc. ix, 859-1923 $25.95 (1988).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software